MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between.Email address unknown, information not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the za9003 intraocular lens (iol) was explanted from the patients right eye due to astigmatism.The goal was to achieve plano but resulted in -0.37.The explanted iol was replaced with a toric lens.No additional information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 08/23/2019.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.The lens was received cut in two pieces.There is a portion of the lens missing.This could be related to the explant of the lens.Due to condition of the returned lens, no further evaluation is possible.The reported issue could not be verified.There is no indication of a product quality deficiency.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints have been received for this production order number.As a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa(b)(4).

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8949940
Report Number2648035-2019-00932
Device Sequence Number19619818
Product Code HQL
UDI-Device Identifier05050474529137
UDI-Public(01)05050474529137(17)210419
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Model NumberZA9003
Device Catalogue NumberZA90030260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer09/05/2019
10/25/2020
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/27/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005